# SDR ZW0A0100311

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CUSP ANGLE AT FWD SERVICE DOOR, STA 160 TO 200.  REMOVED CORRODED SECTION OF CUSP ANGLE AND INSTALLED CUSP REPAIR SECTION PER SRM 53-05, FIG 55.
